# SDR AWXA0000905

- Difficulty date: November 20, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- Aircraft time: 38,583 hours, 37,399 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C3759088
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 187 LBL .7 AND RBL .7 (2 EACH PLACE).  CUT OUT DAMAGE IAW SRM 53-10-08 FIG 203; NO CRACKS NOTED IAW NTM B737 PT.6 51-00-00 FIG 23; FABBED REPAIR DOUBLER AND FILLER IAW 51-10-08; TREATED AND PRIMED IAW 51-20-01; INSTALLED IAW 51-40-02, 53-10-08 FIG 203; SEALED IAW 51-20-05.
